Department of Mathematics

Indian Institute Of Technology Madras , Chennai

Major Areas of Research


Publications

# Title Authors Journal Year
61 Regularity of powers of bipartite graphs Jayanthan, A. V., Narayanan, N. and Selvaraja, S. J. Algebraic Combin.

Volume: 47 (1) Page: 17-38 DOI:10.1007/s10801-017-0767-1

2018
62 Inertia Groups of Higher-Dimensional Complex Projective Spaces Samik Basu and Ramesh Kasilingam Algebraic and Geometric Topology

Volume: 18 Page: 387–408 DOI:10.2140/agt.2018.18.387

2018
63 A truncated spectral regularization method for a source identification problem A. Jana and M.T. Nair The Journal of Analysis

Page: 15 DOI:10.1007/s41478-018-0080-y

2018
64 Results on the topology of generalized real Bott manifolds Raisa Dsouza and V. Uma Osaka Journal of Mathematics

2018
65 Cohomology of torus manifold bundles Jyoti Dasgupta, Bivas Khan, V. Uma Mathematica Slovaca

2018
66 On the Chromatic Number of (P_6, Diamond)-Free Graphs T. Karthick and Suchismita Mishra Graphs and Combinatorics

Volume: 34 Page: 677-692

2018
67 Chromatic bounds for some classes of 2K_2-free graphs T. Karthick and Suchismita Mishra Discrete Mathematics

Volume: 341 Page: 3079-3088

2018
68 Cohomology of torus manifold bundles Jyoti Dasgupta, Bivas Khan and V. Uma Mathematica Slovaca

2018
69 Cohomology of torus manifold bundles Jyoti Dasgupta, Bivas Khan and V. Uma Mathematica Slovaca

2018
70 On a generalization of Ando's dilation theorem Nirupama Mallick and K. Sumesh Preprint, https://arxiv.org/abs/1810.05034

2018